edoc

Quadratic and symmetric bilinear compositions of quadratic forms over commutative rings

Loetscher, Roland. (2008) Quadratic and symmetric bilinear compositions of quadratic forms over commutative rings. Communications in Algebra, 36 (1). pp. 258-268.

[img] PDF
Restricted to Repository staff only

132Kb

Official URL: http://edoc.unibas.ch/dok/A5251104

Downloads: Statistics Overview

Abstract

Over commutative rings in which 2 is a zero-divisor, to compose a quadratic form with symmetric bilinear forms or with quadratic forms is not quite the same. In this article, the relation between the two classes of compositions is clarified and the results applied to find the ranks of minimal compositions.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Lötscher, Roland
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Taylor & Francis
ISSN:0092-7872
e-ISSN:1532-4125
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Identification Number:
Last Modified:28 Sep 2017 12:27
Deposited On:22 Mar 2012 13:57

Repository Staff Only: item control page